# SDR IPXA3M80395

- Difficulty date: September 13, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 48,872 hours, 10,674 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7111501SAAU
- Condition: Cracked
- Location: 2 Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4C INSPECTION, UPPER CARGO BAY LONGERON SPLICE CRACKED AT BS 5-123, LONGERON 2L.  R & R LONGERON SPLICE IAW SRM 51-33-01, PARA 10, PAGE 47.
